3 posts shown.
Ashley Thomas5 said:I was wondering, does anyone know if it's actually possible for Lexapro 20 to cause bruising on your legs even if you haven't bumped into anything?
Has anyone else out there noticed symptoms like that happening?
It’s probably not that you're getting bruises out of nowhere—it's more likely that this class of medication (based on what I've read regarding side effects) can cause increased skin sensitivity to bruising. So, you might just be bumping into things so lightly that you don't even realize it, but it's enough to leave a mark.
I wouldn't say there's a reason to panic, but if I were in your shoes, I'd definitely give my doctor a call just to check in.
Alright everyone, if anyone’s read the previous post and has an idea—why am I feeling this constant pull and distraction? Is it because of these tiny doses of Rivotril—I mean, isn't that supposed to wear off quickly rather than lingering all day?—or could it be a side effect from the Lexapro?
And is it actually possible for Lexapro to cause side effects like this immediately after taking it?
If I can't figure it out, I'll run a little test tomorrow. I'll space my doses out by a few hours and see which one is actually causing the issue.
I was prescribed Xanax 0.5 mg and Lexapro 50 mg. My therapist suggested starting with these tiny doses—taking 1/4 of a Xanax tablet in the morning, 1/4 at noon, and 1/2 in the evening.
For the Lexapro, the plan was half in the morning and half at night (though for the first two weeks, it's just 1/4 in the morning and 1/4 at night).
But honestly, breaking a pill into four pieces is such a hassle—I can barely even see the lines—and my morning and noon slots basically overlap anyway. So, for the last two days, I've just been taking half a Lexapro and half a Xanax together, both morning and night.
The thing is, I feel absolutely wonderful. It’s this dreamy, hazy, relaxed sensation—sort of like being in a lucid dream (though I haven't started talking to the furniture just yet). Everything feels beautiful and calm. When I step outside, colors seem to shimmer; everything looks different, almost intoxicating, and I even lose my sense of direction a little. It's just pure, incredible peace. And it lasts—it stays with me all day long. It's amazing.
What’s the catch? People take massive amounts of Xanax, yet I'm only on one tablet a day (feels like a placebo, honestly). Even two doses of Normalan barely did anything for me. I highly doubt this is actually the anxiolytic kicking in.
Could this be a side effect of the Lexapro instead? This feeling hits very quickly after I take them both together. Did I mess up by not sticking to those tiny quarter-tablet doses?
Anyone have any thoughts? Truthfully, I don't want this feeling to go away. I have nothing but time, I'm in no rush, colors are shimmering, and I feel blissfully weak, silly, and confused. It's great. 😁
Since I'm still riding this wave and feeling so good, I'm probably just rambling nonsense.